KOPS - The Institutional Repository of the University of Konstanz

Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order

Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

GORBONOS, Dan, Barak KOL, 2005. Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order. In: Classical and Quantum Gravity. Institute of Physics Publishing (IOP). 22(19), pp. 3935-3959. ISSN 0264-9381. eISSN 1361-6382. Available under: doi: 10.1088/0264-9381/22/19/009

@article{Gorbonos2005-10-07Match-51511, title={Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order}, year={2005}, doi={10.1088/0264-9381/22/19/009}, number={19}, volume={22}, issn={0264-9381}, journal={Classical and Quantum Gravity}, pages={3935--3959}, author={Gorbonos, Dan and Kol, Barak} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/51511"> <dc:contributor>Gorbonos, Dan</dc:contributor> <dc:creator>Gorbonos, Dan</dc:creator> <dcterms:title>Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-10-28T13:25:11Z</dc:date> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/51511"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/28"/> <dc:contributor>Kol, Barak</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dcterms:issued>2005-10-07</dcterms:issued> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/28"/> <dc:rights>terms-of-use</dc:rights> <dc:creator>Kol, Barak</dc:creator> <dcterms:abstract xml:lang="eng">The 'dialogue of multipoles' matched asymptotic expansion for small black holes in the presence of compact dimensions is extended to the post-Newtonian order for arbitrary dimensions. Divergences are identified and are regularized through the matching constants, a method valid to all orders and known as Hadamard's partie finie. It is closely related to 'subtraction of self-interaction' and shows similarities with the regularization of quantum field theories. The black hole's mass and tension (and the 'black hole Archimedes effect') are obtained explicitly at this order, and a Newtonian derivation for the leading term in the tension is demonstrated. Implications for the phase diagram are analysed, finding agreement with numerical results and extrapolation shows hints for Sorkin's critical dimension—a dimension where the transition turns second order.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-10-28T13:25:11Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account